- -

A Method to Solve Non-homogeneous Strongly Coupled Mixed Parabolic Boundary Value Systems with Non-homogeneous Boundary Conditions

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

A Method to Solve Non-homogeneous Strongly Coupled Mixed Parabolic Boundary Value Systems with Non-homogeneous Boundary Conditions

Mostrar el registro completo del ítem

Soler Basauri, V.; Defez Candel, E.; Capilla Lladró, R. (2015). A Method to Solve Non-homogeneous Strongly Coupled Mixed Parabolic Boundary Value Systems with Non-homogeneous Boundary Conditions. International Journal of Mathematical Analysis. 9(40):1955-1970. doi:10.12988/ijma.2015.57176

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/81011

Ficheros en el ítem

Metadatos del ítem

Título: A Method to Solve Non-homogeneous Strongly Coupled Mixed Parabolic Boundary Value Systems with Non-homogeneous Boundary Conditions
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Universitat Politècnica de València. Instituto Universitario de Matemática Multidisciplinar - Institut Universitari de Matemàtica Multidisciplinària
Universitat Politècnica de València. Departamento de Ingeniería Electrónica - Departament d'Enginyeria Electrònica
Universitat Politècnica de València. Escuela Técnica Superior de Ingenieros de Caminos, Canales y Puertos - Escola Tècnica Superior d'Enginyers de Camins, Canals i Ports
Universitat Politècnica de València. Escuela Técnica Superior de Ingeniería del Diseño - Escola Tècnica Superior d'Enginyeria del Disseny
Fecha difusión:
Resumen:
In this paper, a method to construct the solution of non-homogeneous parabolic coupled systems with non-homogeneous boundary conditions of the type ut−Auxx = G(x, t), A1u(0, t)+B1ux(0, t) = P(t), A2u(l, t)+ B2ux(l, t) ...[+]
Palabras clave: Coupled diffusion problems , Coupled boundary conditions , Vector boundary-value differential systems , Non-homogeneous problems , Non-homogeneous conditions
Derechos de uso: Reconocimiento (by)
Fuente:
International Journal of Mathematical Analysis. (issn: 1312-8876 )
DOI: 10.12988/ijma.2015.57176
Editorial:
Hikari
Versión del editor: http://dx.doi.org/10.12988/ijma.2015.57176
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem